# SDR 95FDEA00444

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48300
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: ARG73765509
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HYD SYS NR 3 ELEV LIGHT CAME ON SECOND OFFICERS PANEL IN CONJUNCTION WITH LOUD BANG AND CORRESPONDING LOSS OF SYS NR 3 HYD QTY (DOWN TO ONE GAL) APPROPRIATE EMERGENCY PROCEDURE CHECKLIST WERE RUN.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR RETRACT CYLINDER, AND FIELD WORK BY BF GOODRICH REPLACING LOWER EYE BUSHINGS AS PER MM 32-33-01, ALL SYS GROUND CHECKED NORMAL.
